# SDR 96ZZZX2249

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MV
- Make and model: Snias AS350BA
- Aircraft serial: 2262
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 9752008044
- Condition: Failed
- Location: Oil Filter
- Part time: 2,926 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE OIL FILTER SEAL FAILED CAUSING A LOSS OF ENGINE OIL.  WARNING SYSTEM FUNCTIONED PROPERLY ALLOWING PILOT TIME TO LAND AIRCRAFT WITH NO DAMAGE.  AIRCRAFT GROUND RUN 30 MINUTES AND MAGNETO PLUGS CHECKED, NO DEFECTS FOUND.  AIRCRAFT WILL HAVE MAGNETO PLUGS CHECKED AFTER EACH FLIGHT FOR NEXT 25 HOURS OF FLIGHT.
